# SDR CA091210007

- Difficulty date: December 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,749 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: E24242370000
- Condition: Frayed
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT STEERING CABLE WAS OBSERVED TO BE FRAYED DURING 500 HOUR INSP.
